Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Econometric Methods

Ed. by Giacomini, Raffaella / Li, Tong


Mathematical Citation Quotient (MCQ) 2018: 0.06

Online
ISSN
2156-6674
See all formats and pricing
More options …

Frontmatter

Published Online: 2014-12-24 | DOI: https://doi.org/10.1515/jem-2015-frontmatter1

About the article

Published Online: 2014-12-24

Published in Print: 2015-01-01


Citation Information: Journal of Econometric Methods, Volume 4, Issue 1, Pages i–iii, ISSN (Online) 2156-6674, ISSN (Print) 2194-6345, DOI: https://doi.org/10.1515/jem-2015-frontmatter1.

Export Citation

©2015 by De Gruyter.Get Permission

Comments (0)

Please log in or register to comment.
Log in